# SDR SWAA2013030113201

- Difficulty date: February 27, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 23,544 hours, 13,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK BASE UNIT/CHARGER WOULD NOT TEST WHEN RED TEST BUTTON PUSHED IN AT MO1669 RIGHT WING.  REMOVED AND REPLACED BATTERY PACK BASE/CHARGER UNIT PER MM.
